# SDR DALA2018052803607

- Difficulty date: May 28, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 61,831 hours, 47,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOP. REPLACED BATTERIES IAW AMM 33-53 OP CHECK GOOD.
